Поле DC | Значение | Язык |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2021-06-24T11:44:33Z | - |
dc.date.available | 2021-06-24T11:44:33Z | - |
dc.date.issued | 2020 | - |
dc.identifier.citation | Vasilyev, V.B. Boundary value problems for elliptic pseudodifferential equations in a multidimensional cone / V.B. Vasilyev // Differential equations. - 2020. - Vol.56, №10.-P. 1324-1334. - Doi: 10.1134/S0012266120100092. - Refer.: p. 1333-1334. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/42325 | - |
dc.description.abstract | We consider model boundary value problems for elliptic pseudodifferential equations in multidimensional cones. A result on the unique solvability and representation of solutions of some boundary value problems in suitable Sobolev-Slobodetskii spaces is obtained. A priori estimates of solutions are given | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | boundary value problems | ru |
dc.subject | pseudodifferential equations | ru |
dc.subject | multidimensional cone | ru |
dc.subject | Sobolev-Slobodetskii space | ru |
dc.title | Boundary value problems for elliptic pseudodifferential equations in a multidimensional cone | ru |
dc.type | Article | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|